Skip Ribbon Commands
Skip to main content

Dr. Mohammed Al-Horani

:

Published Research: Perturbation Method for First- and Complete Second-Order Differential Equations

Research Title

Perturbation Method for First- and Complete Second-Order Differential Equations

Authors

Mohammed Al Horani and Angelo Favini

Journal

J Optim Theory Appl

Volume & Page Numbers

166 (3), 949-967  

Publisher

Springer

Year

(2015)

Attachments

Content Type: Announcement
Created at 3/3/2010 5:13 PM by JU\horani
Last modified at 5/10/2017 2:00 AM by JU\horani